RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2010, Volume 7, Pages C.4–C.10 (Mi semr269)  

Proceedings of conferences

Stability in inverse problem for hyperbolic equations

V. G. Romanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: Methods for investigations of a stability of inverse problems for hyperbolic dierential equations are presented. These methods are demonstrated for some one-dimensional and multidimensional problems.

Keywords: inverse problems, Cauchy problem, stability estimates.

Full text: PDF file (736 kB)
References: PDF file   HTML file
UDC: 517.958
MSC: 35R30
Received December 21, 2009

Citation: V. G. Romanov, “Stability in inverse problem for hyperbolic equations”, Sib. Èlektron. Mat. Izv., 7 (2010), C.4–C.10

Citation in format AMSBIB
\Bibitem{Rom10}
\by V.~G.~Romanov
\paper Stability in inverse problem for hyperbolic equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2010
\vol 7
\pages C.4--C.10
\mathnet{http://mi.mathnet.ru/semr269}


Linking options:
  • http://mi.mathnet.ru/eng/semr269
  • http://mi.mathnet.ru/eng/semr/v7/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:268
    Full text:104
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020